Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

PLEASE HELP
Here is the short version of my acne story:
In december 2017 I stopped taking my birth control pills. This sparked the fire that has engulfed the past 3 months of my life. I began seeing more acne than I was used to (I knew this was from stopping my birth control) so finally in March 2018 my dermatologist prescribed me 150mg Spironolactone. The first month of Spiro my skin was the worst I have ever seen it (purging from spiro). I am now in the second month and I can see the SMALLEST amount of improvement, but I am still breaking out. 
My entire teenage life I had taken minocycline to help my acne and it always worked great, but I stopped when I began taking spiro. I am now about to start taking minocycline again along with the spironolactone.However, I am very scared. 
PLEASE REPLY IF YOU HAVE ANY EXPERIENCE WITH SPIRO&MINO 
I need to know what this combination did to your skin if you have tried this. 
do you think it will be ok to start minocycline 2 months after starting spiro? 
PLEASE HELP

Share this post


Link to post
Share on other sites

I've done spiro + a month of solodyn, which I think is slow release minocycline. The derm really touts it as working better than traditional antibiotics bc it is released at a low dose all day. THe combo worked fine for me. Could help you through the spiro hump- should probably be more effective in a month or so??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×